OUCH(UK) Organisation for the Understanding of Cluster Headache

Donate

Advice Line

0800 6696 824

Fatigue?

3 posts / 0 new
Last post
#1 Thu, 12/01/2023 - 12:34
Pete
Offline
Last seen: 2 weeks 3 days ago
Joined: 21/12/2015 - 07:21

Fatigue?

Morning All,

I'm an CH sufferer but haven't had a bout now for 6 years or so, not since I was put on 720mg of Verapamil per day. Since then I've suffered badly with fatigue and feeling drained all the time. I sleep for 9 or 10 hours a night no problem. I've long suspected the medication is at least partly to blame, now I want to establish if it is and see if there is anything that can be done.

Has anyone suffered fatigue like symptoms when taking Verapamil? 

There is no way I'm going to stop taking it, even as an experiment to see if it is the Verapmil, I don't want those little nasties coming back!

Pete

Mon, 16/01/2023 - 17:39
ElizabethK
Offline
Last seen: 6 days 33 min ago
Joined: 26/02/2014 - 14:26

Hi Pete,

Have a chat to your Pharmacist as they know well the different side effects to meds!  Also I think on the leaflet it does state that there can be some fatigue with verapamil.  Sadly the meds we take do have side effects, you could also ask the Pharmacist if there is anything that can be done to reduce the fatigue or help, not sure there is but it might be worth asking!

Tue, 17/01/2023 - 09:05 (Reply to #2)
Pete
Offline
Last seen: 2 weeks 3 days ago
Joined: 21/12/2015 - 07:21

Thanks Elizabeth,

thats not a bad idea! I've read the leaflet and had a look online, tiredness, fatigue and lethargy are all listed as possible side effects but not common, they also seem rather played down like it shouldn't be much of a problem, but i guess thats more for people on a regular dose for their hearts. The level at which i'm suffering it is impacting on my quality of life, not as much as the headaches did though! I'll see what the pharmacist says, i doubt theres much that can be done, but if someone said 'oo yes, your bound to be tired and lethergic on that level of meds' i'd feel a loy happier, at the moment i don't really know whats causing it and its bothering me, i'm not just getting old am i?!

cheers

pete

Login to add comments

Share This

© OUCH(uk) 2023 | email: info@ouchuk.org
Registered Charity No. 1091919 | Registered in England Company No. 04339368